# SDR DL757011795

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 43,530 hours, 21,800 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1884
- Part serial: KK060
- Condition: Fire
- Location: Nr 4 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE C08 NR 4 MLG BRAKE ASSY ON FIRE.  EXTINGUISHED WITH DRY CHEMICAL EXTINGUISHER.  BRAKE TEMP IN COCKPIT READS 3 WITH BLUE BOX.  NR 8 MAIN TEMP READS 3 WITH WHITE BOX.  ALL OTHER BRAKE TEMPS INDICATE 1 OR 2.  REPLACED BRAKE ASSEMBLY.
